Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 111, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 23, 2015, 9:15 PM MDT for Washington County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2015, 9:15 PM MDT (03:15 UTC)
- Expired
- Jun 23, 2015, 9:45 PM MDT
- In force
- 30 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Washington County, CO
The radar
The Goodland radar (KGLD), 108 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 3.3 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1196 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 2870 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
648
WUUS55 KBOU 240315
SVRBOU
COC121-240345-
/O.NEW.KBOU.SV.W.0111.150624T0315Z-150624T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
915 PM MDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WASHINGTON COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 945 PM MDT
* AT 914 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COPE...OR 25
MILES NORTH OF SEIBERT...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3957 10301 3967 10304 3979 10280 3963 10280
3957 10281
TIME...MOT...LOC 0314Z 247DEG 27KT 3967 10286
HAIL...1.00IN
WIND...60MPH
$$
ENTREKIN1 follow-up statement
612
WWUS55 KBOU 240343
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
943 PM MDT TUE JUN 23 2015
COC121-240352-
/O.EXP.KBOU.SV.W.0111.000000T0000Z-150624T0345Z/
WASHINGTON CO-
943 PM MDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
WILL EXPIRE AT 945 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. BRIEF HEAVY RAIN AND SMALL HAIL CAN STILL BE EXPECTED WITH
THIS STORM.
LAT...LON 3957 10301 3967 10304 3979 10280 3963 10280
3957 10281
TIME...MOT...LOC 0339Z 247DEG 27KT 3967 10286
$$
ENTREKINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 8:54 PM MDT, 21 minutes earlier.
Area forecast discussion, Jun 23, 8:54 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 854 PM MDT TUE JUN 23 2015 .UPDATE... ISSUED AT 836 PM MDT TUE JUN 23 2015 ISOLATED TO SCATTERED COVERAGE OF STORMS ON THE PLAINS THIS EVENING CONTINUES...BUT WITH DECREASING INTENSITY OF STORMS. MOUNTAINS AND FRONT RANGE STORMS HAVE ENDED FOR THE EVENING AND LINGERING SHOWERS ON THE PLAINS EXPECTED TO BE DONE BY MIDNIGHT. CURRENT ZONES ALREADY REFLECT THIS WITH MINIMAL CHANGES NEEDED THIS EVENING. MODELS CONTINUE TO HINT AT SOME RETURN MOISTURE AND SOME STRATUS ON THE PLAINS AGAIN BY LATER TONIGHT SO WILL MAKE SOME SKY COVER ADJUSTMENTS TO ACCOUNT FOR THIS. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 232 PM MDT TUE JUN 23 2015 BROAD UPPER RIDGE OVER THE SOUTHERN ROCKIES AND INTO THE SOUTHERN PLAINS WILL KEEP WESTERLY FLOW ALOFT OVER THE STATE THROUGH WEDNESDAY. AT THE SURFACE...HIGH PRESSURE OVER THE GREAT PLAINS AND LOW PRESSURE OVER SOUTHEASTERN COLORADO IS BRINGING SOUTHEASTERLY WINDS ACROSS THE FORECAST AREA. THIS HAS KEPT AN INVERSION OVER THE PLAINS THROUGH THE DAY. AS INCREASED MOISTURE MOVES UP FROM THE SOUTHEAST...AIRMASS WILL BE DESTABILIZING TO ALLOW FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON INTO THE EVENING....MAINLY SOUTH OF THE I-76. ABOVE THE INVERSION...THE AIRMASS IS QUITE UNSTABLE...SO WITH THE ADDITIONAL MOISTURE EXPECTED OVER THE SOUTHERN HALF OF THE AREA...COULD SEE SOME STRONGER STORMS OVER THE PALMER DIVIDE AND EAST INTO LINCOLN COUNTY. THESE STORMS WILL PUSH EAST THIS EVENING WITH A SLIGHT CHANCE OF STORMS OVER THE FAR EASTERN PLAINS LATER THIS EVENING. BIGGEST THREAT FROM THE STRONGER STORMS WILL BE HAIL AND GUSTY WINDS...HOWEVER INCREASING SHEAR EARLY THIS EVENING MAY BE ABLE TO ALLOW FOR A WEAK TORNADO TO FORM. AGAIN...THIS WILL LIKELY BE SOUTH OF A LINE FROM DENVER TO AKRON. CONVECTION EXPECTED OVER NEBRASKA TONIGHT MAY PUSH IN SOME STRATUS OR FOG OVER THE FAR NORTHEAST CORNER. EXPECT THE INVERSION OVER THE PLAINS TO BE ERODED BY WEDNESDAY FOR SLIGHTLY WARMER TEMPERATURES OVER THE EASTERN PLAINS...HOWEVER SLIGHTLY MORE MOISTURE MOVING IN FROM THE WEST WILL CAUSE MORE CLOUD COVER. THIS WILL LIKELY COOL HIGH TEMPERATURES OVER THE HIGH COUNTRY BY A COUPLE DEGREES OVER TODAY. LOOK FOR ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS TO FORM OVER THE MOUNTAINS THEN PUSH EAST OVER THE FRONT RANGE FOOTHILLS AND URBAN CORRIDOR. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 232 PM MDT TUE JUN 23 2015 WEDNESDAY NIGHT INTO THURSDAY...THE FLOW ALOFT WILL BE WESTERLY AS A BROAD RIDGE OF HIGH PRESSURE STRETCHES ACROSS THE SOUTHERN U.S. THE CENTER OF THE RIDGE WILL BE OVER THE SERN U.S ON THURSDAY WITH THE MDLS ADVECTING SUBTROPICAL MOISTURE ACROSS NEW MX AND INTO CO. THE CENTER OF THE RIDGE SHIFTS MORE TO THE FOUR CORNERS REGION BY FRIDAY. A COLD FRONT ASSOCIATED WITH A PASSING TROUGH MOVING INTO THE NORTHERN GREAT PLAINS WILL PUSH INTO NERN CO THURSDAY NIGHT. AS THE RIDGE SHIFTS OVER THE WEST...THE FLOW ALOFT WILL BECOME NORTHWESTERLY. BETTER MOISTURE BUT WITH COOLER TEMPERATURES AND INCREASING SUBSIDENCE ALOFT...THE CHC OF TSTMS MAY BE LIMITED FOR FRIDAY WITH THE BEST CHC NEAR THE HIGHER TERRAIN. THE RIDGE CONTINUES TO BUILD OVER THE WESTERN U.S. SUNDAY THROUGH TUESDAY. A WEAK NORTHERLY FLOW WILL BE OVER THE CWFA. TEMPERATURES WILL WARM BACK UP BY EARLY NEXT WEEK BUT STILL ENOUGH MOISTURE AROUND FOR SLGT CHC POPS OVER THE WEEKEND AND INTO EARLY NEXT WEEK IN THE LATE AFTN/EVNG TIME FRAME. && .AVIATION...(FOR THE TAFS THROUGH 06Z WEDNESDAY EVENING) ISSUED AT 836 PM MDT TUE JUN 23 2015 STORMS HAVE ENDED AT TERMINALS FOR THIS EVENING WITH A RETURN TO MAINLY DRAINAGE WINDS. COULD BE SOME STRATUS ON THE NORTHEAST PLAINS BUT DON'T EXPECT THEM TO MAKE IT BACK TO TERMINALS. MORE ISOLATED STORMS AGAIN FOR WED AFTERNOON WHILE SOUNDINGS SUGGEST MORE MICRO BURST LOOKING WITH GUSTY WINDS THE MAIN THREAT WITH LESS CAPE AND POTENTIALLY DRIER LOW LEVELS. && .HYDROLOGY... ISSUED AT 232 PM MDT TUE JUN 23 2015 ISOLATED THUNDERSTORMS EXPECTED THIS AFTERNOON INTO THIS EVENING...BEGINNING AROUND THE FOOTHILLS AND PALMER DIVIDE THEN MOVING OUT OVER THE EASTERN PLAINS. STORM MOTIONS SHOULD BE ENOUGH FOR RAINFALL AMOUNTS TO STAY BELOW A QUARTER INCH OVER AN AREA. SO NO FLOODING ISSUES ARE OF CONCERN FROM CONVECTION. RIVERS REMAIN HIGH AND FAST DUE TO SNOWMELT BUT WILL CONTINUE TO SLOWLY FALL THE NEXT FEW DAYS AS THE AVAILABLE SNOW DECREASES. ANY RAINFALL OVER THE NEXT SEVERAL DAYS IS NOT EXPECTED TO HAVE AN IMPACT ON THE LARGER RIVERS AND STREAMS. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...ENTREKIN SHORT TERM...KRIEDERMAN LONG TERM...COOPER AVIATION...ENTREKIN HYDROLOGY...KRIEDERMAN
Hazardous weather outlook, Jun 23, 10:34 AM MDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1034 AM MDT TUE JUN 23 2015 COZ030>051-241645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1034 AM MDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE OVER THE FRONT RANGE AND IN AREAS SOUTH OF DENVER LATE THIS AFTERNOON...THEN PUSHING OVER EASTERN PLAINS THIS EVENING. STORMS THAT DO DEVELOP COULD BECOME SEVERE SOUTH OF A LINE FROM DENVER TO AKRON IN THE EARLY TO MID EVENING HOURS. LARGE HAIL IS THE MAIN THREAT...BUT DAMAGING WINDS AND A TORNADO ARE ALSO POSSIBLE. STORMS SHOULD BE OUT OF THE AREA BY MIDNIGHT. SNOWMELT OVER THE HIGHER MOUNTAINS IS GRADUALLY DECREASING...BUT HIGH WATER AND FAST FLOWS WILL CONTINUE IN RIVERS AND STREAMS OVER THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FAIRLY TYPICAL EARLY SUMMER WEATHER PATTERN WILL EXIST OVER THE OUTLOOK AREA DURING THE PERIOD. TEMPERATURES WILL BE AROUND NORMAL AS WILL THE CHANCES OF AFTERNOON AND EVENING THUNDERSTORMS. PRECIPITATION WILL BE MOST LIKELY EAST OF THE CONTINENTAL DIVIDE. ADDITIONALLY...ENOUGH INSTABILITY AND VERTICAL WIND SHEAR WILL EXIST OVER LOWER ELEVATIONS TO KEEP AT LEAST A SMALL THREAT OF ISOLATED SEVERE STORMS IN THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
In the hours before
Special weather statement, Jun 23, 7:15 PM MDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 715 PM MDT TUE JUN 23 2015 COZ036-039-040-240145- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY CO- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO- 715 PM MDT TUE JUN 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARAPAHOE...NORTHEASTERN JEFFERSON...DENVER AND SOUTHWESTERN ADAMS COUNTIES UNTIL 745 PM MDT... AT 715 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER NORTHEASTERN LAKEWOOD...OR 5 MILES WEST OF DENVER...MOVING EAST AT 40 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DENVER...WESTERN AURORA...LAKEWOOD...SOUTHERN THORNTON...ARVADA... SOUTHERN WESTMINSTER...WESTERN CENTENNIAL...COMMERCE CITY... NORTHEASTERN LITTLETON...SOUTHEASTERN NORTHGLENN...BRIGHTON... ENGLEWOOD...WHEAT RIDGE...EASTERN GOLDEN...GREENWOOD VILLAGE... FEDERAL HEIGHTS...SOUTHWESTERN DENVER INTERNATIONAL AIRPORT... SHERIDAN...MORRISON AND INDIAN HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3961 10525 3984 10516 3993 10475 3957 10477 TIME...MOT...LOC 0115Z 266DEG 34KT 3972 10506 BAKER
Local storm report, Jun 23, 7:25 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
725 PM MDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 12 SW FORDER 38.56N 103.87W
06/23/2015 M1.00 INCH LINCOLN CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jun 23, 7:36 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
736 PM MDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL 6 NW WILD HORSE POINT 38.63N 103.58W
06/23/2015 M1.00 INCH LINCOLN CO TRAINED SPOTTER
0722 PM HAIL 12 SW FORDER 38.56N 103.87W
06/23/2015 M1.00 INCH LINCOLN CO TRAINED SPOTTER
&&
KFREDINSpecial weather statement, Jun 23, 7:52 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
752 PM MDT TUE JUN 23 2015
COZ040-240215-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
752 PM MDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARAPAHOE...SOUTH CENTRAL
DENVER AND SOUTHWESTERN ADAMS COUNTIES UNTIL 815 PM MDT...
AT 752 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SOUTHERN DENVER...MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DENVER...AURORA...CENTENNIAL...NORTHEASTERN LITTLETON...EASTERN
ENGLEWOOD...GREENWOOD VILLAGE...WATKINS...BUCKLEY AFB AND ARAPAHOE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3957 10493 3962 10501 3979 10490 3980 10456
3961 10471 3961 10473 3958 10474 3957 10477
TIME...MOT...LOC 0152Z 259DEG 21KT 3963 10491
BAKERThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:09 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 36 min |
| Jun 23, 7:15 PM MDT | Special Weather Statement | BOU | Denver | 30 min |
| Jun 23, 7:30 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 17 min |
| Jun 23, 7:32 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 28 min |
| Jun 23, 7:52 PM MDT | Special Weather Statement | BOU | Denver | 23 min |
| Jun 24, 3:36 PM MDT | Special Weather Statement | BOU | Elbert | 39 min |
| Jun 24, 4:45 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver, Jefferson | 45 min |
| Jun 24, 5:00 PM MDT | Tornado Warning | BOU | Arapahoe, Denver | 19 min |
| Jun 24, 5:08 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver | 52 min |
| Jun 24, 5:09 PM MDT | Tornado Warning | BOU | Adams, Denver | 21 min |
| Jun 24, 5:22 PM MDT | Flash Flood Warning | BOU | Adams, Arapahoe, Denver | 113 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.